MAUDE Adverse Event Report: AESCULAP AG ACCULAN 3TI DERMATOME; LARGE BONE POWER SYSTEMS

AESCULAP AG ACCULAN 3TI DERMATOME; LARGE BONE POWER SYSTEMS
Model Number GA670
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap ag that an acculan 3ti dermatome (part # ga670) was used during a procedure performed on (b)(6) 2021.According to the complainant, during the procedure, the device was used to cut a graft.Reportedly, the graft was complete, but uneven; the thickness of the graft was varying, which was abnormal.An additional graft needed to be taken to continue and complete the procedure.The complaint device was returned to the manufacturer for evaluation.An additional medical intervention was necessary.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation results: visual investigation: optically, the device is in a bad /strongly soiled condition.The investigation has been carried-out by the aesculap technical service (ats).The complete results can be found within pc notification (b)(4).According to our database, the product was manufactured in july 2012 and distributed in august 2012.The only registered repair/maintenance took place in november 2021.Due to the bad condition of the device, a functional test was not possible.It is possible that the reported failure occurred due to the bad overall condition.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
ACCULAN 3TI DERMATOME
Common Device Name
LARGE BONE POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13550412
Report Number9610612-2022-00047
Device Sequence Number17457043
Product Code GFD
UDI-Device Identifier04046963406196
UDI-Public4046963406196
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA670
Device Catalogue NumberGA670
Device Lot Number51865563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown